Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A structure theorem for a pair of quadratic forms

Authors: J. S. Hsia, M. Jöchner and Y. Y. Shao
Journal: Proc. Amer. Math. Soc. 119 (1993), 731-734
MSC: Primary 11E12
MathSciNet review: 1155599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any two lattices $ L$ and $ K$ in the same genus there exist isometric primitive sublattices $ {L'},{K'}$ of codimension $ 1$. This result not only proves Friedland's conjecture but also extends it to lattices in an arbitrary genus and defined over any algebraic number field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E12

Retrieve articles in all journals with MSC: 11E12

Additional Information

PII: S 0002-9939(1993)1155599-3
Article copyright: © Copyright 1993 American Mathematical Society